SOME PROPERTIES FOR HIGHER ORDER COMMUTATORS OF HARDY-TYPE INTEGRAL OPERATOR ON HERZ–MORREY SPACES WITH VARIABLE EXPONENT
Date
2019
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Sigma Journal of Engineering and Natural Sciences
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this work, the boundedness for higher order commutators of Hardy-Type integrals is obtained on Herz–Morrey spaces with variable exponent ....
Description
Keywords
Variable exponent, hardy-type integral, Herz–Morrey space.
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Scopus Q
Source
Sigma Journal of Engineering and Natural Sciences
Volume
10
Issue
2
Start Page
157
End Page
163